# SDR IPXA09556326

- Difficulty date: June 4, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 22,953 hours, 12,241 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N53611
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MCD FLOOR PANEL STA 1100 TO 1200 RBL 45 TO 55 HAS BROKEN EDGE FASTENER HOLE.  FAB FLOOR PANEL FROM STA 1100-1200 RBL 45 TO 55 ON MAE TR T9/795463 PER IPXA EO B757-5320-9692-G APPX A & APPX B (FOR FABRICATION STEPS) MATL A402H BATCH 1333430.
